# SDR ABXA20230622125

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 88,360 hours, 30,387 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAKE CONTACT ON RIGHT HF. FLIGHT CREW ELECTED TO DIVERT TO EMA DUE TO COMM. REQIREMENTS FOR ETOPS ROUTING. AIRCRAFT LANDED AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RIGHT HF COMM. IAW ABX MEL 23-11-1-2A. AIRCRAFT RETURNED TO SERVICE.
